MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS HYBRID L24; NUCLEUS HYBRID COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS HYBRID L24; NUCLEUS HYBRID COCHLEAR IMPLANT SYSTEM
Model Number CI24RE (L24)
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced poor performance with the device.Subsequently, the device was explanted on (b)(6) 2026, and the patient was reimplanted with another cochlear device during the same surgery.

Brand Name
NUCLEUS HYBRID L24
Common Device Name
NUCLEUS HYBRID COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
asyikin zulkhairi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25089670
Report Number6000034-2026-01606
Device Sequence Number10017878
Product Code PGQ
UDI-Device Identifier09321502012089
UDI-Public(01)09321502012089(11)150827(17)170826
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/26/2017
Device Model NumberCI24RE (L24)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale